# SDR AALA20120108TUL02

- Difficulty date: January 8, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 67,377 hours, 18,925 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NUMBER 10 SLAT HAS DAMAGE AT UPPER SKIN APPROXIMATELY 41.5 INCHES FROM OUTBOARD END AT AUXILIARY TRACK.  REMOVED DAMAGED AREA OF SKIN AND INSTALLED FLUSHED DOUBLER PER AARD 57-43-00-1.
